# SDR 95ZZZM248

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 11,882 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3111 - PHL-LYH - ON APPROACH TO LYH, SELECTED GEAR DOWN AND GEAR FAILED TO EXTEND.  THREE UNSAFE LIGHTS WERE ILLUMINATED.  THE CREW PERFORMED THE ALTERNATE EXTENSION AND LANDED IN LYH WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.
